# SDR GTIA2018042702613

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 22,036 hours, 9,909 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S ND SAID SET OFFSIDE CONTROL.   RETURNED TO GATE.  R & R FMGC 2 IAW AMM 22-83-34. PERFORMED LC3CT TEST IAW AMM 22-97-00 TESTED GOOD.
